# SDR AALA20110404AFW02

- Difficulty date: March 25, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N39364
- Make and model: Boeing 767323
- Aircraft serial: 24045
- Aircraft time: 93,816 hours, 15,112 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND UNDERNEATH STRINGER 39 LEFT BETWEEN STATIONS 1175 AND 1185.  REMOVED ALL CORROSION PER 767-300 SRM 51-10.  ACCOMPLISHED SURFACE HFEC INSPECTION AND OPEN HOLE HFEC INSPECTION.  ACCOMPLISHED REPAIR PER EA B767-53-015662.
